Multistar decomposition of complete multigraphs

Hung Chih Lee, Jeng Jong Lin, Chiang Lin, Tay Woei Shyu

Research output: Contribution to journalArticle

1 Citation (Scopus)


In this paper, we consider the problem of decomposing complete multigraphs into multistars (a multistar is a star with multiple edges allowed). We obtain a criterion for the decomposition of the complete multigraph λK n into multistars with prescribed number of edges, but the multistars in the decomposition with the same number of edges are not necessarily isomorphic. We also consider the problem of decomposing λKn into isomorphic multistars and propose a conjecture about the decomposition of 2Kn into isomorphic multistars.

Original languageEnglish
Pages (from-to)49-63
Number of pages15
JournalArs Combinatoria
Publication statusPublished - 2005 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Multistar decomposition of complete multigraphs'. Together they form a unique fingerprint.

  • Cite this

    Lee, H. C., Lin, J. J., Lin, C., & Shyu, T. W. (2005). Multistar decomposition of complete multigraphs. Ars Combinatoria, 74, 49-63.